# SDR 2010FA0001148

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: General aviation
- Aircraft: N172SL
- Make and model: Piagio P180
- Aircraft serial: 1142
- Aircraft time: 3,182 hours, 2,516 cycles
- Engine: Pwa PT6A66
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

BAG DOOR LIGHT IN FLIGHT, SECURED ENGINE, LANDED, DOOR WAS NOT OPEN.
